# SDR AU981013

- Difficulty date: August 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- System (JASC): 5270 · Door Warning System
- Part: Lock
- Condition: Malfunctioned
- Location: Door
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD DOOR WARNING LIGHT ILLUMINATED IN-FLIGHT.  INSPECTION OF THE DOOR LOCKING MECHANISM COULD FIND NO FAULT.
